Please use this identifier to cite or link to this item:
Title: Solution to telegrapher's equation in the presence of reflecting and partly reflecting broundaries
Author: Masoliver, Jaume, 1951-
Porrà i Rovira, Josep Maria
Weiss, George H. (George Herbert), 1930-
Keywords: Física estadística
Física matemàtica
Statistical physics
Mathematical physics
Issue Date: 1993
Publisher: The American Physical Society
Abstract: We show that the reflecting boundary condition for a one-dimensional telegraphers equation is the same as that for the diffusion equation, in contrast to what is found for the absorbing boundary condition. The radiation boundary condition is found to have a quite complicated form. We also obtain exact solutions of the telegraphers equation in the presence of these boundaries.
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.48.939
It is part of: Physical Review E, 1993, vol. 48, núm. 2, p. 939-944
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
69813.pdf674.33 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.